# SDR SWAA2022031407179

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.SCUFF PLATE FWD CORNER CRACKED / REMOVED CORNER ROUTED CORNER TO BACKSHOPFOR REPAIR. BACKSHOP WELDED FWD CARGO SCUFF PLATE FWD CORNER I/A/W EA 1-A53-2076 REV. II REINSTALLED FWD CORNER SCUFF PLATE I/A/W EA 1-A53-2076 REV. II AND 737 AMM 53-11-02-420-801
